The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Rendiconti Lincei - Matematica e Applicazioni

Full-Text PDF (215 KB) | Metadata | Table of Contents | RLM summary
Volume 25, Issue 3, 2014, pp. 249–274
DOI: 10.4171/RLM/677

Published online: 2014-08-31

Computations with modified diagonals

Kieran G. O'Grady[1]

(1) Università di Roma La Sapienza, Italy

Motivated by conjectures of Beauville and Voisin on the Chow ring of Hyperkähler varieties we will prove some basic results on the rational equivalence class of modified diagonals of projective varieties.

Keywords: Chow ring, hyperkähler varieties, modified diagonals

O'Grady Kieran: Computations with modified diagonals. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), 249-274. doi: 10.4171/RLM/677